# SDR 2012FA0000174

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: General aviation
- Aircraft: N2773V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0694
- Aircraft time: 8,001 hours
- Engine: Lyc IO360A1B6
- Engine time: 2,059 hours
- Propeller: Mcauly B3D36C424
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17130533
- Condition: Corroded
- Location: Zone 200
- Part time: 8,001 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, HEADLINER WAS REMOVED FOR REPLACEMENT.  FOUND CORROSION THAT WAS HIDDEN BY INSULATION MATERIAL.  CORROSION WAS ON BOTH LT AND RT FUSELAGE ROOT RIB AND CORROSION ON RT DOOR OUTER JAMB (PN 1711030-4).  CORROSION CONCENTRATED IN AREA WHERE FRESH AIR SCAT DUCTING ROUTES THROUGH ROOT RIBS. SCAT TUBING HAD DETERIORATED LETTING MOISTURE INTO CABIN ROOT RIB AREA.  ALL PARTS WERE REPLACED WITH NEW FACTORY PARTS.
